lyrica side effect left my left ankle weak and my toe drags when I walk. can this be reversed?
Yes. Your physician should be sending you to PT. physical therapy will help you regain strength properly and improve your walking. They can help you with any equipment you may need as you regain your strength. It takes work and well worth it. The more you use the leg and foot the faster it will improve. Only a specialist would know how far it will improve. Hope it heals with time.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is deep groin pain and weak leg muscles a side effect of fentanyl patchs. I'm on 25mcg every 2 days?
Posted 13 Sep 2011 • 4 answers
Posted 21 Nov 2011 • 1 answer
Posted 13 Jan 2014 • 8 answers
Posted 26 Jun 2014 • 1 answer
Posted 9 Feb 2017 • 0 answers